# SDR DXTA200501020

- Difficulty date: October 12, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Aircraft time: 5,588 hours, 3,419 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GREEN NOSE WHEEL DOWN INDICATOR LIGHT REMAINING ON.  NO RED UNLOCK INDICATOR, AND NO AUDIBLE GEAR OR GEAR DOOR NOISE.  GEAR EXTENDED NORMALLY, NORMAL LANDING.  ITEM IS UNDER INVESTIGATION.
